Chinese Annals of Mathematics, Series B

, Volume 40, Issue 2, pp 227–236 | Cite as

On the Discrete Criteria and Jørgensen Inequalities for SL(m, F̅((t)))

  • Jinghua YangEmail author


In this paper, the author gives the discrete criteria and Jørgensen inequalities of subgroups for the special linear group on F̅((t)) in two and higher dimensions.


Möbius maps Discrete criteria Jørgensen inequalities 

2000 MR Subject Classification

51B10 32P05 37P05 40A05 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



The author would like to thank the referees for the valuable suggestions and comments, which help to improve the paper a lot.


  1. [1]
    Armitage, J. V. and Parker, J. R., Jørgensens inequality for non-archimedean metric spaces, Geometry and Dynamics of Groups and Spaces, 265, 2018, 97–111.CrossRefzbMATHGoogle Scholar
  2. [2]
    Kato, F., Non-archimedean orbifolds covered by Mumford curves, Journal of Algebraic Geometry, 14, 2005, 1–34.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Martin, G. J., On discrete Mobius groups in all dimensions: A generalization of Jørgensen’s inequality, Acta Math., 163, 1989, 253–289.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Qiu, W. Y., Wang, Y. F., Yang, J. H. and Yin, Y. C., On metric properties of limit sets of contractive analytic non-archimedean dynamical systems, J. Math. Anal. Appl., 414, 2014, 386–401.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Qiu, W. Y. and Yang, J. H., On limit sets of discontinuous subgroups of the Berkovich space, preprint.Google Scholar
  6. [6]
    Qiu, W. Y., Yang, J. H. and Yin, Y. C., The discrete subgroups and Jørgensens inequality for SL(m, Cp), Acta Math. Sin., English Series Mar., 29(3), 2013, 417–428.CrossRefGoogle Scholar
  7. [7]
    Wang, Y. F. and Yang, J. H., The pointwise convergence of the p-adic Möbius maps, Sci. China Math., 57(1) 2014, 1–8.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Wang, Y. F. and Yang, J. H., On p-adic Möbius maps. arXiv: 1512.01305.Google Scholar

Copyright information

© Fudan University and Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of MathematicsShanghai UniversityShanghaiChina

Personalised recommendations